# SDR SWIA20230300010

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N402SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000733
- Aircraft time: 12,496 hours, 7,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1100205 : BAGGAGE CART BLOWN BY THE WIND MADE CONTACT WITH THE AIRPLANE BELOW MAIN CABIN DOOR. DAMAGE MEASURES 12'W X 14.5"L X .5"D AT FRAME 19 AND STRINGER 20L AND 21L. THIS DAMAGE IS OUT OF LIMITS PER SRM 53-10-00-004. DAMAGE HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26 M-337 REQUIRED. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
